Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 12, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 4, 2006, 7:42 PM CDT for Mason County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2006, 7:42 PM CDT (00:42 UTC)
- Expired
- May 4, 2006, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Mason County, TX
The radar
The San Angelo radar (KSJT), 143 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:47 PM CDT | TORNADO | 7 E Mason, TX | THIS TORNADO DAMAGE SOME TREES, AND A METAL FENCE. SHEET METAL ROOFING OFF OF A BARN. HUNTING CABIN WAS DESTROYED. THE TORNADO WAS ABOUT 75 YARDS WIDE AND THE PATH LENGTH WAS OBSERVED FOR 4 MILES TO THE SOUTHEAST...OR 10 MILES TO THE EAST SOUTHEAST OF MASON. T |
| May 4, 8:04 PM CDT | TORNADO | 5 N Loyal Valley, TX | THE STORM SURVEY CREW FOUND A SECOND TORNADO DAMGE PATH SOUTHEAST OF THE FIRST ONE. THIS TORNADO PRODUCED CONSIDERABLE TREE DAMGE. THIS TORNADO WAS RATED F1 WITH A WIDTH 20 YARDS AND THE PATH LENGTH WAS 3 MILES LONG AND ENDED ABOUT 4 MILES TO THE NORTH NORTHEA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3212 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 050041 TORSJT TXC319-050115- /O.NEW.KSJT.TO.W.0012.060505T0042Z-060505T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 742 PM CDT THU MAY 4 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN MASON COUNTY IN WEST CENTRAL TEXAS * UNTIL 815 PM CDT * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF FREDONIA...OR ABOUT 11 MILES NORTHEAST OF MASON...MOVING SOUTHEAST AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... PONTOTOC BY 745 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3094 9921 3073 9929 3063 9896 3092 9896 $$
1 follow-up statement
000 WWUS54 KSJT 050050 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 750 PM CDT THU MAY 4 2006 TXC319-050115- /O.CON.KSJT.TO.W.0012.000000T0000Z-060505T0115Z/ MASON TX- 750 PM CDT THU MAY 4 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHEASTERN MASON COUNTY... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 12 MILES EAST OF MASON...MOVING SOUTHEAST AT 35 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN MASON COUNTY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3094 9921 3073 9929 3063 9896 3092 9896 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 6:09 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 4, 6:09 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 609 PM CDT THU MAY 4 2006 .AVIATION... VFR WILL CONTINUE AT BOTH TERMINALS THROUGH THE REMAINDER OF THE EVENING WITH CEILINGS LOWERING TO MVFR AT BOTH TERMINALS AFTER MIDNIGHT AND THROUGH THE MORNING HOURS. THERE WILL BE A CHANCE OF THUNDERSTORMS AT BOTH TERMINALS TOMORROW AFTERNOON. && .PREV DISCUSSION... (ISSUED 332 PM CDT THU MAY 4 2006) UPDATE... UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH HEADLINE. PREV DISCUSSION... (ISSUED 132 PM CDT THU MAY 4 2006) SHORT TERM... ALL KINDS OF POSSIBILITIES FOR CONVECTION THIS AFTERNOON. THREE SURFACE BOUNDARIES IN THE AREA. COLD FRONT LOCATED ACROSS THE NORTHERN BIG COUNTRY...DRYLINE LOCATED NEAR A KINK-KFST LINE AND DEWPOINT GRADIENT/WEAK WARM FRONT LOCATED ALONG I-10. ALSO...UPPER LEVEL SPEED MAX OVER NORTHERN MEXICO WITH SOUTHWEST AND WEST CENTRAL TEXAS IN FAVORABLE LEFT EXIT REGION. THE 17Z LAPS DATA INDICATES SBCAPE VALUES OF 2500 TO 3500 J/KG OVER THE SOUTHERN CWFA AND CINH VALUES OF 80 TO 100 OVER SAN SABA AND MASON COUNTIES. SHOULD SEE SCT STORMS FIRE ACROSS WEST CENTRAL TEXAS AFTER 20Z. WITH STRONG INSTABILITY AND MODERATE SHEAR SHOULD SEE A FEW SUPERCELLS WITH THE MAIN THREATS BEING VERY LARGE HAIL AND DAMAGING WINDS...LATE THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE IF THE STORMS CAN INTERACT WITH LOW LEVEL BOUNDARIES AND GENERATE LOW LEVEL HELICITY. LOOKS LIKE AN MCS WILL DEVELOP BY 05/03Z AND MOVE EAST-SOUTHEAST ACROSS CENTRAL TEXAS. ALSO...LOCALLY HEAVY RAIN IS POSSIBLE. LONG TERM... A LITTLE BREAK FRIDAY MORNING...THEN SAME SETUP FOR FRIDAY AFTERNOON AND FRIDAY NIGHT. STRONG INSTABILITY AND STRONG SHEAR WILL BE PRESENT ACROSS THE AREA. ALSO...STRONGER UPPER LEVEL DYNAMICS WILL BE PRESENT ON FRIDAY AND FRIDAY NIGHT. SO STORMS WILL FIRE AGAIN FRIDAY AFTERNOON NEAR LEFT OVER BOUNDARIES...ESPECIALLY THE THURSDAY NIGHT MCS OUTFLOW BOUNDARY WHICH WILL BE LOCATED NEAR I-10. SEVERE WEATHER IS A GOOD BET AGAIN ON FRIDAY...ESPECIALLY ACROSS THE SOUTHERN HALF OF CWFA. CHC POPS ACROSS THE EASTERN HALF OF AREA ON SATURDAY...THEN MAINLY DRY WEATHER FOR SUNDAY THROUGH THURSDAY AS UPPER HEIGHTS BUILD...RESULTING IN MID LEVEL CAPPING. ALSO...ANOTHER GOOD SHOT OF COOL AIR MOVING SOUTH FOR NEXT THURSDAY AND FRIDAY. SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION... KIMBLE...MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...STERLING...SUTTON...AND TOM GREEN. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 72 56 74 / 50 50 40 20 SAN ANGELO 61 84 59 80 / 50 50 50 20 JUNCTION 65 86 61 83 / 50 50 60 20 && .SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION... KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA... SCHLEICHER...STERLING...SUTTON...AND TOM GREEN. && 15/15/99
Hazardous weather outlook, May 4, 2:28 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT THU MAY 4 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-051930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT THU MAY 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ATMOSPHERE WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO INITIALLY FORM ALONG A PREEXISTING OUTFLOW BOUNDARY ROUGHLY ALONG THE COLORADO RIVER. OTHER STORMS WILL LIKELY FORM NEAR THE DRYLINE OVER THE PERMIAN BASIN AND TRANS PECOS...AND DRIFT INTO WEST CENTRAL TEXAS DURING THE EVENING. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT. LOCALLY HEAVY RAIN...DAMAGING OUTFLOW WINDS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL BE GREATEST FOLLOWING SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SIMILAR METEOROLOGICAL PATTERN IS ANTICIPATED FOR FRIDAY...THOUGH WITH STRONGER UPPER LEVEL SUPPORT. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF WEST CENTRAL TEXAS AND MOST COMMON ALONG OLD OUTFLOW BOUNDARIES REMAINING FROM TONIGHT/S THUNDERSTORMS. LARGE HAIL WILL AGAIN BE THE PRIMARY SEVERE WEATHER THREAT. THE TORNADO THREAT MAY BE INCREASED ON FRIDAY...DUE TO INCREASED ATMOSPHERIC WIND SHEAR AND LOW LEVEL INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EVENING... AND AGAIN ON FRIDAY. 14/21
In the hours before
Special weather statement, May 4, 7:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 716 PM CDT THU MAY 4 2006 TXZ140-050100- BROWN TX- 716 PM CDT THU MAY 4 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT FOR BROWN COUNTY... AT 712 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF EARLY...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 725 PM CDT BLANKET BY 735 PM CDT MAY BY 740 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 4, 7:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
717 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL MELVIN 31.20N 99.58W
05/04/2006 E1.00 INCH MCCULLOCH TX TRAINED SPOTTER
&&
14Special weather statement, May 4, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 717 PM CDT THU MAY 4 2006 TXZ064-065-050115- STERLING TX-COKE TX- 717 PM CDT THU MAY 4 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT FOR STERLING AND COKE COUNTIES... AT 712 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF BROOME...OR ABOUT 12 MILES EAST OF STERLING CITY...MOVING EAST SOUTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... EASTERN STERLING AND SOUTHWESTERN COKE COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 4, 7:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
726 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL VOCA 31.01N 99.18W
05/04/2006 E0.75 INCH MCCULLOCH TX AMATEUR RADIO
&&
14Local storm report, May 4, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 1 NW DOOLE 31.41N 99.61W
05/04/2006 E1.75 INCH CONCHO TX CO-OP OBSERVER
&&
14Local storm report, May 4, 7:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 8 N MASON 30.86N 99.23W
05/04/2006 E1.75 INCH MASON TX EMERGENCY MNGR
&&
14The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 36 min |
| May 4, 7:13 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason | 2 hr |
| May 4, 7:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 31 min |
| May 4, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Sterling, Tom Green | 46 min |
| May 4, 7:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch | 29 min |
| May 4, 7:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 32 min |
| May 4, 7:55 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 50 min |
| May 4, 7:57 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 48 min |
| May 4, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 27 min |
| May 4, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 32 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 24 min |
| May 4, 8:44 PM CDT | Tornado Warning | SJT | Irion, Tom Green | 31 min |
| May 4, 8:52 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 23 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 35 min |
| May 4, 9:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 29 min |
| May 4, 9:11 PM CDT | Tornado Warning | SJT | Irion, Schleicher, Tom Green | 49 min |
| May 4, 9:16 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 44 min |
| May 4, 9:27 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 48 min |
| May 4, 9:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 29 min |
| May 4, 9:55 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 35 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 35 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 30 min |
| May 4, 10:18 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| May 4, 10:24 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 36 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 22 min |
| May 4, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 52 min |
| May 4, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 31 min |
| May 4, 11:01 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 29 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 33 min |
| May 4, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 30 min |
| May 4, 11:45 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 22 min |
| May 4, 11:47 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 43 min |
| May 5, 1:53 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 67 min |
| May 5, 7:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 46 min |
| May 5, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 53 min |
| May 5, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 45 min |
| May 5, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 32 min |
| May 5, 6:34 PM CDT | Tornado Warning | SJT | Callahan, Taylor | 26 min |
| May 5, 6:50 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 55 min |
| May 5, 6:51 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 39 min |
| May 5, 6:57 PM CDT | Tornado Warning | SJT | Callahan | 48 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.